# SDR KKYA59432211

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N594CA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20082
- Aircraft time: 2,102 hours, 1,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT DEPARTED AND WHEN GEAR HANDLE RAISED, GEAR DISAGREE CAS MESSAGE SHOWING THE AMBER GEAR DISAGREE AND CYAN PROX SYS FAULT (NOSE GEAR INDICATION SHOWED STILL IN TRANSITION).  THE CREW CYCLED THE GEAR WITH THE SAME RESULT. CREW FILED BACK TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE ACFT WAS JACKED AND NOSE GEAR INSPECTED.  EVIDENCE THAT THE GEAR UPLOCK MAY HAVE BEEN INADVERTENTLY CLOSED BY CLEANERS DURING THE PREVIOUS DAY DURING A ACFT DETAILING.  NOSE GEAR CYCLED THRU 5 EXTENSION AND RETRACTION CYCLES WITH DC PUMPS WITH NO DEFECTS.  NR 1 HYD SYS WAS BLEED AND 2 MORE CYCLES OF THE NOSE GEAR WERE COMPLETED.  THE ACFT WAS DOWN JACKED AND RETURNED TO SERVICE.  THE PLANE WAS THEN FLOWN.  THE GEAR WAS PUT THRU SEVERAL MORE CYCLES WITH NO DEFECTS NOTED.
